# SDR UALA2013011100188

- Difficulty date: January 10, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,281 hours, 26,548 cycles
- Engine: Pwa PW2037
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Belt
- Condition: Frayed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S LEFT SHOULDER HARNESS EDGE IS FRAYED AND WORN ON EDGE.  REMOVED AND REPLACED F/O'S SHOULDER HARNESS ASSY, OPS CHECKS GOOD.
